Please use this identifier to cite or link to this item:
Title: André-Quillen cohomology and rational homotopy of function spaces
Authors: Block, J.
Lazarev, Andrey
First Published: 2005
Citation: Advances in Mathematics, 2005, 193 (1), pp.18-39
DOI Link: 10.1016/j.aim.2004.04.014
ISSN: 0001-8708
Type: Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.